MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ATTUNE EM TIBIAL DIST UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES

DEPUY IRELAND - 3015516266 ATTUNE EM TIBIAL DIST UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 254400003
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It has been reported during the surgical preparation, it was discovered that the alignment rod was jammed.No adverse patient consequences, no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d4 (lot), d9, h4.Corrected: d4 (primary udi number), e1 (facility name).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> during the surgical preparation, it was discovered that the alignment rod was jammed.No adverse patient consequences, no surgical delay.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found that the attune em tibial dist uprod did not have any device assemble to it, just shows shows signs of moderate wear however nothing indicative of a device nonconformance was observed.A functional test was performed, and the assessment found that the lever was able to work as intended, with no difficulties observed.Additionally the attune em tibial dist uprod was able to assembled with its mating device attune em tibial ankle clamp and no issues were observed.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the attune em tibial dist uprod would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> 1) quantity manufactured: (b)(4).2) date of manufacture: 19-feb-2024 3) any anomalies or deviations identified in dhr: no 4) expiry date: n/a 5) ifu reference: ifu-090260001 rev b and ifu-090260002 rev b.Device history batch
=
> null device history review
=
> 1) quantity manufactured: (b)(4).2) date of manufacture: 19-feb-2024 3) any anomalies or deviations identified in dhr: no 4) expiry date: n/a 5) ifu reference: ifu-090260001 rev b and ifu-090260002 rev b.H11 additional narrative:.

Brand Name
ATTUNE EM TIBIAL DIST UPROD
Common Device Name
ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22436378
Report Number1818910-2025-11504
Device Sequence Number17301208
Product Code LXH
UDI-Device Identifier10603295129752
UDI-Public(01)10603295129752(10)PG337805
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400003
Device Lot NumberPG337805
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/10/2025
07/28/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date07/14/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown